# SDR SWIA202265141

- Difficulty date: February 24, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON L/H FLOOR SEAT TRACK BETWEEN FR23-30 IN 6 LOCATIONS AS MARKED.   (C CHECK RO 3-21-22)   REMOVED AND REPLACED LH FLOOR SEAT TRACK BETWEEN FRAMES 23-30. / SEE CONTINUATION CARD FOR WORK PERFORMED.  REPLACED SEAT TRACK WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED REF SRM 51-40-08
